21
TITLE: Existence for a one-equation turbulent model with strong nonlinearities
AUTHORS: de B d Oliveira ; Paiva, A;
PUBLISHED: 2017, SOURCE: Journal of Elliptic and Parabolic Equations, VOLUME: 3, ISSUE: 1-2
INDEXED IN: CrossRef: 4
22
TITLE: PARABOLIC REACTION-DIFFUSION SYSTEMS WITH NONLOCAL COUPLED DIFFUSIVITY TERMS
AUTHORS: Jorge Ferreira; Hermenegildo Borges de Oliveira ;
PUBLISHED: 2017, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 37, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 10
23
TITLE: Evolution problems of Navier-Stokes type with anisotropic diffusion
AUTHORS: Antontsev, SN; de Oliveira, HB ;
PUBLISHED: 2016, SOURCE: REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, VOLUME: 110, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 4
24
TITLE: On a One-Equation Turbulent Model with Feedbacks
AUTHORS: de Oliveira, HB ; Paiva, A;
PUBLISHED: 2016, SOURCE: International Conference on Differential and Difference Equations and Applications (ICDDEA) in DIFFERENTIAL AND DIFFERENCE EQUATIONS WITH APPLICATIONS, ICDDEA 2015, VOLUME: 164
INDEXED IN: Scopus WOS CrossRef: 4
25
TITLE: Anisotropically diffused and damped Navier-Stokes equations
AUTHORS: Hermenegildo Borges de Oliveira ;
PUBLISHED: 2015, SOURCE: Dynamical Systems and Differential Equations, AIMS Proceedings 2015 Proceedings of the 10th AIMS International Conference (Madrid, Spain)
INDEXED IN: CrossRef: 1
26
TITLE: ANALYSIS OF THE EXISTENCE FOR THE STEADY NAVIER-STOKES EQUATIONS WITH ANISOTROPIC DIFFUSION
AUTHORS: Antontsev, SN; de Oliveira, HB ;
PUBLISHED: 2014, SOURCE: ADVANCES IN DIFFERENTIAL EQUATIONS, VOLUME: 19, ISSUE: 5-6
INDEXED IN: Scopus WOS
27
TITLE: Asymptotic behavior of trembling fluids  Full Text
AUTHORS: Antontsev, SN; de Oliveira, HB ;
PUBLISHED: 2014, SOURCE: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, VOLUME: 19, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 6
28
TITLE: On a stochastic coupled system of reaction-diffusion of nonlocal type
AUTHORS: Coayla Teran, EA; Ferreira, J; de Magalhaes, PMD; de Oliveira, HB ;
PUBLISHED: 2014, SOURCE: International conference on Particle Systems and Partial Differential Equations I, PDEs 2012 in Springer Proceedings in Mathematics and Statistics, VOLUME: 75
INDEXED IN: Scopus CrossRef
29
TITLE: Existence of weak solutions for the generalized Navier-Stokes equations with damping  Full Text
AUTHORS: de Oliveira, HB ;
PUBLISHED: 2013, SOURCE: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, VOLUME: 20, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 12
30
TITLE: The Oberbeck-Boussinesq problem modified by a thermo-absorption term  Full Text
AUTHORS: Antontsev, SN ; de Oliveira, HB ;
PUBLISHED: 2011, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 379, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 5
Page 3 of 4. Total results: 39.